# SDR 98ZZZX1619

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 90081D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Malfunctioned
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PT GOVERNOR WAS SURGING BELOW LIMITS.  PT GOVERNOR REPLACED, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  CNTRL NR 98-4-5.
